Manekineko Hot Deal My Account  Cart Contents  Checkout  
  Home » Tylenol My Account  |  Cart Contents  |  Checkout   
Categories
Rogaine Hair Regrowth
Progaine Haircare
ShenMin Hair Nutrient
Shampoo & Conditioner
Victoria's Secret
Skin Care
DS Labs Skin Care
Body Lotion
Beauty
Make Up
Personal Care
Sexual Enhancement
Feminine Care
Anti-Aging
Weight Loss Supplement
Sport Nutrition
Acid Relief
Allergy & Sinus
Anti-Diarrheal & Digestive Aids
Cough & Cold Remedies
Fiber Laxatives
Pain & Fever
Sleep Aids
Smoking Cessation
Topical Remedies & Lotions
Nature Made Supplements
Natrol Supplements
TruNature Supplements
Schiff Supplements
Kirkland Signature Supplements
Echinacea
Multi/Single Vitamins
Specific Users Vitamin
EveryOne Vitamin
Drug Store
Department Store
Miscellaneous Goods
Fragrances For Her
Fragrances For Him
Today Hot Products
Specials <--
Best Selling <--
New Products <--
All Products <--
Quick Find
 
Use keywords to find the product you are looking for.
Advanced Search
Manufacturers
What's New? more
DS Laboratories Oligo DX 150g/5oz
DS Laboratories Oligo DX 150g/5oz
$38.50
Specials more
Tylenol PM Liquid, Golden Vanilla 8 fl oz (240 ml)
Tylenol PM Liquid, Golden Vanilla 8 fl oz (240 ml)
$19.95
$16.95
Information
Authorize.net
SSL Secured 128 Bit
JCB VISA MASTER_CARD DISCOVER AMERICAN_EXPRESS
How To Order
Shipping & Returns
Company Info
Contact Us
Tylenol PM Extra Strength - 225 Caplets $29.95


Tylenol PM Extra Strength - 225 Caplets

For the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.

Directions:
Take 2 caplets at bedtime or as directed by a doctor. Children under 12 years of age: Do not use this adult product in children under 12 years of age. This will provide more than the recommended dose (overdose) and could cause serious health problems.

Alcohol Warning:
If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. If sleeplessness persists continuously for more than 2 weeks, consult your doctor. Insomnia may be a symptom of serious underlying medical illness.

Do not take for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists, or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition.

Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers without first consulting your doctor.

Do not exceed recommended dose.
Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not use with any other products containing acetaminophen.

CAUTION:
This product will cause drowsiness. Do not drive a motor vehicle or operate machinery after use.

Active Ingredients (In Each Caplet):
Acetaminophen 500 mg. Diphenhydramine HCl 25 mg

Inactive Ingredients:
Cellulose, Cornstarch, FD&C Blue #1, FD&C Blue #2, Hydroxypropyl Methylcellulose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Sodium Citrate, Sodium Starch Glycolate, Titanium Dioxide.


This product was added to our catalog on Wednesday 15 September, 2004.

Reviews

Shopping Cart more
0 items
Languages
Japanese    English
Japanese  [English]
Click On Flag To Change Language
Quick Find
 
Use keywords to find the product you are looking for.
Advanced Search
Manufacturer Info
Tylenol
Other products
Notifications more
NotificationsNotify me of updates to Tylenol PM Extra Strength - 225 Caplets
Tell A Friend
 

Tell someone you know about this product.
Reviews more
Write ReviewWrite a review on this product!

We Proudly Accept
JCB VISA MASTER_CARD DISCOVER AMERICAN_EXPRESS
Copyright © 2002 Manekineko All Right Reserved.
An OnLine Shop Provides American Products To Japanese HouseHold And WorldWide.